# SDR CALA2021121702376

- Difficulty date: December 15, 2021
- Submitted: December 17, 2021
- Operation: Air carrier
- Aircraft: N484UA
- Make and model: Airbus A320-232
- Aircraft serial: 1609
- Aircraft time: 58,852 hours, 25,484 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Stringer
- Part number: DS347041821900
- Condition: Corroded
- Location: Fr63-64str42r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT BETWEEN FR63-64 STRINGER 42R HAS CORROSION SPOTS O N UPPER SURFACE GENERATED BY V919150 AT HAECO LCQ PER NR # 9294507 (22507) REMOVED CORRODED STRINGER 42R AT FR63-64 AND INSTALLED NEW STRIN GER IAW A320 SRM 51-42-11 PERFORMED BY V913406  INSP BY V061334
